Rings and Algebras Jun 2022 (2024)

Notice: Change to 4 digit year in URLs

ArXiv is updating URLs for the /list and /year paths to use 4 digit years: /YYYY for years and /YYYY-MM for months. Old paths will be redirected to the new correct forms where possible. Caution: /2002 no longer represents Feb 2020; it now represents the year 2002.

[1] arXiv:2206.00315 [pdf, ps, other]

Title: The algebraic and geometric classification of Zinbiel algebras

María Alejandra Alvarez, Renato Fehlberg Júnior, Ivan Kaygorodov

Comments: arXiv admin note: substantial text overlap with arXiv:2205.00444. substantial text overlap with arXiv:2106.00336, arXiv:1912.02691, arXiv:1812.01442, arXiv:2004.03598

Subjects: Rings and Algebras (math.RA)

[2] arXiv:2206.01248 [pdf, ps, other]

Title: A Family of Maximal Mathieu Subspaces of Matrix Algebras

George F. Seelinger, Wenhua Zhao

Comments: 11 pages

Subjects: Rings and Algebras (math.RA)

[3] arXiv:2206.01464 [pdf, ps, other]

Title: Pointwise Semicommutative Rings

Sanjiv Subba, Tikaram Subedi, A. M. Buhphang

Subjects: Rings and Algebras (math.RA)

[4] arXiv:2206.01788 [pdf, ps, other]

Title: Linear maps preserving products equal to primitive idempotents of an incidence algebra

Jorge J. Garcés, Mykola Khrypchenko

Comments: Accepted for publication in Journal of Algebra. We thank the referee for pointing out inaccuracies throughout the text and suggestions that improved its clarity

Subjects: Rings and Algebras (math.RA)

[5] arXiv:2206.02403 [pdf, ps, other]

Title: On left spectrum of a split quaternionic matrix

Wensheng Cao

Comments: 10 pages

Subjects: Rings and Algebras (math.RA)

[6] arXiv:2206.03464 [pdf, ps, other]

Title: Growth of generalized Weyl algebras over polynomial algebras and Laurent polynomial algebras

Xiangui Zhao

Comments: 22 pages. Accepted for publication in SCIENCE CHINA Mathematics

Subjects: Rings and Algebras (math.RA)

[7] arXiv:2206.03629 [pdf, ps, other]

Title: Malcev Yang-Baxter equation, weighted $\mathcal{O}$-operators on Malcev algebras and post-Malcev algebras

F. Harrathi, S. Mabrouk, O. Ncib, S. Silvestrov

Comments: arXiv admin note: substantial text overlap with arXiv:1312.5710, arXiv:2007.10939 by other authors

Subjects: Rings and Algebras (math.RA); Mathematical Physics (math-ph); Quantum Algebra (math.QA); Representation Theory (math.RT)

[8] arXiv:2206.03779 [pdf, ps, other]

Title: A colourful classification of (quasi) root systems and hyperplane arrangements

Gabriele Rembado

Comments: v2: added two sections about closed and Levi root subsystems. 46 pages, 64 figures; comments welcome!

Journal-ref: Journal of Lie Theory 34 (2024), No. 2, 385--422

Subjects: Rings and Algebras (math.RA); Combinatorics (math.CO); Representation Theory (math.RT)

[9] arXiv:2206.04120 [pdf, ps, other]

Title: Structure of primitive axial algebras

Louis Halle Rowen, Yoav Segev

Comments: 37 pages, secondary category group theory

Subjects: Rings and Algebras (math.RA); Group Theory (math.GR)

[10] arXiv:2206.04286 [pdf, ps, other]

Title: Semiprime Novikov Algebras

A.S. Panasenko

Comments: 11 pages

Journal-ref: International Journal of Algebra and Computation, Vol. 32, No. 07, pp. 1369-1378 (2022)

Subjects: Rings and Algebras (math.RA)

[11] arXiv:2206.04418 [pdf, ps, other]

Title: BiHom-NS-algebras, twisted Rota-Baxter operators and generalized Nijenhuis operators

Ling Liu, Abdenacer Makhlouf, Claudia Menini, Florin Panaite

Comments: 15 pages

Subjects: Rings and Algebras (math.RA)

[12] arXiv:2206.04581 [pdf, ps, other]

Title: Characterisations of trivial extensions

Elsa Fernandez, Sibylle Schroll, Hipolito Treffinger, Sonia Trepode, Yadira Valdivieso

Comments: 17 pages. Comments welcome

Subjects: Rings and Algebras (math.RA); Representation Theory (math.RT)

[13] arXiv:2206.05071 [pdf, ps, other]

Title: Non-unital Ore extensions

Patrik Lundström, Johan Öinert, Johan Richter

Subjects: Rings and Algebras (math.RA)

[14] arXiv:2206.05482 [pdf, ps, other]

Title: The Dual Index and Dual Core Generalized Inverse

Hongxing Wang, Ju Gao

Subjects: Rings and Algebras (math.RA)

[15] arXiv:2206.05547 [pdf, ps, other]

Title: Split Malcev-Poisson-Jordan algebras

Elisabete Barreiro, Jose M Sanchez

Subjects: Rings and Algebras (math.RA)

[16] arXiv:2206.05639 [pdf, ps, other]

Title: Twists of graded Poisson algebras and related properties

Xin Tang, Xingting Wang, James J. Zhang

Comments: updated version

Subjects: Rings and Algebras (math.RA)

[17] arXiv:2206.05736 [pdf, ps, other]

Title: Essential Dimension of Central Simple Algebras of Degree 8 and Exponent 2 in Characteristic 2

Adam Chapman

Subjects: Rings and Algebras (math.RA); K-Theory and hom*ology (math.KT)

[18] arXiv:2206.05905 [pdf, ps, other]

Title: Cohom*ology and relative Rota-Baxter-Nijenhuis structures on LieYRep pairs

Jia Zhao, Yu Qiao

Journal-ref: Journal of Geometry and Physics, 2023

Subjects: Rings and Algebras (math.RA); Representation Theory (math.RT)

[19] arXiv:2206.05925 [pdf, ps, other]

Title: Super-biderivations and post-Lie superalgebras on some Lie superalgebras

Munayim Dilxat, Shoulan Gao, Dong Liu

Comments: Latex, 24 pages

Journal-ref: Published in Acta Math. Sinica, English Series, 2022

Subjects: Rings and Algebras (math.RA); Mathematical Physics (math-ph)

[20] arXiv:2206.06042 [pdf, ps, other]

Title: Algebraically closed $\sigma$-fields

Masood Aryapoor

Subjects: Rings and Algebras (math.RA)

[21] arXiv:2206.06136 [pdf, ps, other]

Title: Vaughan--Lee's nilpotent loop of size $12$ is finitely based

Peter Mayr

Subjects: Rings and Algebras (math.RA)

[22] arXiv:2206.06311 [pdf, ps, other]

Title: Decomposition of the regular representation for dihedral quandles

Mohamed Elhamdadi, Prasad Senesi, Emanuele Zappala

Comments: 10 pages

Subjects: Rings and Algebras (math.RA)

[23] arXiv:2206.06312 [pdf, ps, other]

Title: Spectrahedral Shadows and Completely Positive Maps on Real Closed Fields

Manuel Bodirsky, Mario Kummer, Andreas Thom

Subjects: Rings and Algebras (math.RA); Logic (math.LO); Operator Algebras (math.OA); Optimization and Control (math.OC)

[24] arXiv:2206.06453 [pdf, ps, other]

Title: Several Characterizations of Left K\"othe Rings

Shadi Asgari, Mahmood Behboodi, Somayeh Khedrizadeh

Comments: The previous version, which was long and more than 45 pages, has been organized and its defects have been fixed and it has been divided into two separate articles under the following headings. [1] Several Characterizations of Left Köthe Rings (This is the version). [2] Left Co-K{ö}the Rings and Their Characterizations (It is being prepared and will be uploaded later in the ArXiv)

Subjects: Rings and Algebras (math.RA); Commutative Algebra (math.AC); Representation Theory (math.RT)

[25] arXiv:2206.06458 [pdf, ps, other]

Title: The functor $K_0^{\operatorname{gr}}$ is full and only weakly faithful

Lia Vas

Subjects: Rings and Algebras (math.RA); K-Theory and hom*ology (math.KT)

Rings and Algebras Jun 2022 (2024)
Top Articles
Latest Posts
Article information

Author: Moshe Kshlerin

Last Updated:

Views: 5438

Rating: 4.7 / 5 (57 voted)

Reviews: 80% of readers found this page helpful

Author information

Name: Moshe Kshlerin

Birthday: 1994-01-25

Address: Suite 609 315 Lupita Unions, Ronnieburgh, MI 62697

Phone: +2424755286529

Job: District Education Designer

Hobby: Yoga, Gunsmithing, Singing, 3D printing, Nordic skating, Soapmaking, Juggling

Introduction: My name is Moshe Kshlerin, I am a gleaming, attractive, outstanding, pleasant, delightful, outstanding, famous person who loves writing and wants to share my knowledge and understanding with you.